# SDR AALA20140101002

- Difficulty date: January 1, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 43,408 hours, 17,331 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

JFK CREW REPORTED FLAP DISAGREE ON APPROACH.  EMERGENCY DECLARED FLIGHT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NR 8 FLAP POSITION TRANSMITTER.  SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
